Alert archive / North Carolina / Wind Advisories in 2007

Wind Advisory 8, NWS Newport/Morehead City, NC

April 14, 20076 counties in North Carolina

NWS Newport/Morehead City, NC issued this wind advisory at Apr 14, 2007, 3:39 AM EDT for 6 counties in North Carolina. It took effect at Apr 14, 2007, 3:58 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2007, 3:39 AM EDT (07:39 UTC)
In effect from
Apr 14, 2007, 3:58 PM EDT
Expired
Apr 15, 2007, 3:00 PM EDT
In force
23 hr
Issued by
NWS Newport/Morehead City, NC

Counties Beaufort County, NC, Dare County, NC, Hyde County, NC, Jones County, NC, Pamlico County, NC, Tyrrell County, NC

The radar

The Morehead City radar (KMHX), 83 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 7.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2621 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMHX 140739
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
339 AM EDT SAT APR 14 2007


NCZ029-044-045-079-090>092-140845-
/O.CAN.KMHX.HW.A.0001.070415T0900Z-070415T2100Z/
MARTIN-PITT-WASHINGTON-GREENE-DUPLIN-LENOIR-JONES-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...SNOW HILL...HOOKERTON...WALLACE...
WARSAW...ROSE HILL...KENANSVILLE...BEULAVILLE...MAGNOLIA...
KINSTON...MAYSVILLE...POLLOCKSVILLE
339 AM EDT SAT APR 14 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE HIGH WIND WATCH. 

ALTHOUGH WINDS WILL BECOME GUSTY LATER TONIGHT INTO SUNDAY...THEY
ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. A FEW STRONGER
GUSTS WILL BE POSSIBLE MAINLY IN THUNDERSTORMS.

$$

NCZ095-103-104-142030-
/O.UPG.KMHX.HW.A.0001.070415T0900Z-070415T2100Z/
/O.NEW.KMHX.HW.W.0001.070415T0800Z-070415T1900Z/
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
339 AM EDT SAT APR 14 2007

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 3 PM EDT
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG LOW PRESSURE WILL PASS JUST NORTHWEST OF THE REGION LATE
TONIGHT AND EARLY SUNDAY. WINDS WILL INCREASE OUT OF THE SOUTH AND
SOUTHWEST TO 30 TO 40 MPH LATER TONIGHT INTO SUNDAY...GUSTS OF 50
TO 60 MPH WILL BE POSSIBLE.

THE HIGH WINDS WILL BE CAPABLE OF CAUSING POWER OUTAGES AND
PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT
COULD BE BLOWN AROUND OR DAMAGED BY THE WIND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NCZ046-047-080-081-093-094-098-142030-
/O.UPG.KMHX.HW.A.0001.070415T0900Z-070415T2100Z/
/O.NEW.KMHX.WI.Y.0008.070415T0800Z-070415T1900Z/
TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO-
ONSLOW-
INCLUDING THE CITIES OF...COLUMBIA...WASHINGTON...RIVER ROAD...
NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...
MINNESOTT BEACH...VANDEMERE...STONEWALL...JACKSONVILLE
339 AM EDT SAT APR 14 2007

...WIND ADVISORY IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM EDT
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG LOW PRESSURE WILL PASS JUST NORTHWEST OF THE REGION LATE
TONIGHT AND EARLY SUNDAY. WINDS WILL INCREASE OUT OF THE SOUTH AND
SOUTHWEST TO 25 TO 35 MPH LATER TONIGHT INTO SUNDAY...GUSTS OF 40
TO 50 MPH WILL BE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS72 KMHX 141958
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
358 PM EDT SAT APR 14 2007

NCZ095-103-104-151015-
/O.CON.KMHX.HW.W.0001.070415T0800Z-070415T1900Z/
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
358 PM EDT SAT APR 14 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 3 PM EDT
SUNDAY...

A RAPIDLY INTENSIFYING LOW PRESSURE SYSTEM WILL BRING STRONG AND
POTENTIALLY DAMAGING WINDS TO THE COASTAL REGIONS LATE TONIGHT AND EARLY
SUNDAY. WINDS WILL INCREASE OUT OF THE SOUTH AND SOUTHWEST TO 30
TO 40 MPH LATER TONIGHT INTO SUNDAY...GUSTS OF 50 TO 60 MPH WILL
BE POSSIBLE.

THE HIGH WINDS WILL BE CAPABLE OF CAUSING POWER OUTAGES AND
PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT
COULD BE BLOWN AROUND OR DAMAGED BY THE WIND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NCZ092-151015-
/O.EXA.KMHX.WI.Y.0008.070415T0800Z-070415T1900Z/
JONES-
INCLUDING THE CITIES OF...MAYSVILLE...POLLOCKSVILLE
358 PM EDT SAT APR 14 2007

...WIND ADVISORY IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM EDT
SUNDAY. 

A RAPIDLY INTENSIFYING LOW PRESSURE SYSTEM WILL BRING STRONG WINDS
TO THE REGION LATE TONIGHT AND EARLY SUNDAY. WINDS WILL INCREASE
OUT OF THE SOUTH AND SOUTHWEST TO 25 TO 35 MPH LATER TONIGHT INTO
SUNDAY...GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ046-047-080-081-093-094-098-151015-
/O.CON.KMHX.WI.Y.0008.070415T0800Z-070415T1900Z/
TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO-
ONSLOW-
INCLUDING THE CITIES OF...COLUMBIA...WASHINGTON...RIVER ROAD...
NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...
MINNESOTT BEACH...VANDEMERE...STONEWALL...JACKSONVILLE
358 PM EDT SAT APR 14 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM EDT SUNDAY...

STRONG LOW PRESSURE WILL PASS JUST NORTHWEST OF THE REGION LATE
TONIGHT AND EARLY SUNDAY. WINDS WILL INCREASE OUT OF THE SOUTH AND
SOUTHWEST TO 25 TO 35 MPH LATER TONIGHT INTO SUNDAY...GUSTS OF 40
TO 50 MPH WILL BE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS72 KMHX 150644
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
244 AM EDT SUN APR 15 2007

NCZ095-103-104-151900-
/O.CON.KMHX.HW.W.0001.070415T0800Z-070415T1900Z/
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
244 AM EDT SUN APR 15 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

SOUTH AND SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS
MORNING AS STRONG LOW PRESSURE PASSES JUST NORTHWEST OF THE AREA.
A FEW GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE ALONG THE BEACHES
THROUGH EARLY THIS AFTERNOON.

THE HIGH WINDS WILL BE CAPABLE OF CAUSING POWER OUTAGES AND
PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT
COULD BE BLOWN AROUND OR DAMAGED BY THE WIND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NCZ046-047-080-081-092>094-098-151900-
/O.CON.KMHX.WI.Y.0008.070415T0800Z-070415T1900Z/
TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO-
ONSLOW-
INCLUDING THE CITIES OF...COLUMBIA...WASHINGTON...RIVER ROAD...
MAYSVILLE...POLLOCKSVILLE...NEW BERN...HAVELOCK...ORIENTAL...
ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...
STONEWALL...JACKSONVILLE
244 AM EDT SUN APR 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. 

SOUTH AND SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS
MORNING AS STRONG LOW PRESSURE PASSES JUST NORTHWEST OF THE AREA.
A FEW GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE THROUGH EARLY THIS
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS72 KMHX 151630
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1230 PM EDT SUN APR 15 2007

NCZ095-103-104-152200-
/O.EXT.KMHX.HW.W.0001.000000T0000Z-070415T2200Z/
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
1230 PM EDT SUN APR 15 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. 

SOUTH WINDS OF 30 TO 40 MPH WILL CONTINUE THIS AFTERNOON AS
STRONG LOW PRESSURE PASSES JUST NORTHWEST OF THE AREA. THE WINDS
WILL BEGIN TO SLOWLY SHIFT TO THE SOUTHWEST BY LATE AFTERNOON. A
FEW GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE ALONG THE BEACHES
THROUGH THIS AFTERNOON.

THE HIGH WINDS WILL BE CAPABLE OF CAUSING POWER OUTAGES AND
PROPERTY DAMAGE. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT
COULD BE BLOWN AROUND OR DAMAGED BY THE WIND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NCZ046-047-080-081-092>094-098-151900-
/O.CON.KMHX.WI.Y.0008.000000T0000Z-070415T1900Z/
TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO-
ONSLOW-
INCLUDING THE CITIES OF...COLUMBIA...WASHINGTON...RIVER ROAD...
MAYSVILLE...POLLOCKSVILLE...NEW BERN...HAVELOCK...ORIENTAL...
ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...
STONEWALL...JACKSONVILLE
1230 PM EDT SUN APR 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. 

SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH EARLY THIS AFTERNOON AS
STRONG LOW PRESSURE PASSES JUST NORTHWEST OF THE AREA. A FEW GUSTS
OF 40 TO 50 MPH WILL BE POSSIBLE THROUGH EARLY THIS AFTERNOON. THE
WINDS WILL SHIFT TO THE WEST LATE THIS AFTERNOON THEN BEGIN TO DIMINISH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Apr 14, 3:39 AM EDT, 0 minutes earlier.

Area forecast discussion, Apr 14, 3:39 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
339 AM EDT SAT APR 14 2007

.SHORT TERM /TODAY THROUGH SUNDAY NIGHT/...RATHER QUIET TODAY AHEAD
OF APPROACHING LOW. MDLS SHOW MID/UPR LVL MOISTURE OVER REGION AND
EXPECT SCT TO BKN CLDS. SHLD BE ENUF SUN FOR HIGHS AROUND 70 INLAND
TO LOW/MID 60S OBX. AS FULL LATITUDE TROF APPROACHES
TONIGHT...INTENSIFYING LOW PRES WILL TRACK NW OF THE AREA. VERY
STRONG LOW LVL JET OF 50 TO 60 KTS WILL MOVE OVER THE REGION LATER
TONIGHT AHEAD OF THE LOW. LAPSE RATES REMAIN WEAK WITH MARGINAL
INSTAB HOWEVER GIVEN THE STRONG FORCING EXPECT SOME TSRA TO DEVELOP.
ANY STORM WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AS IT
TAPS THE LOW LVL JET...BEST CHC OF SEVERE STORMS LOOKS TO START
AROUND 06Z DEEP INLAND AND END NEAR 18Z OBX.  DID NOT CHANGE POP/WX
GRIDS MUCH FOR TONIGHT AND SUNDAY AS LOOKED VERY GOOD. DID INCREASE
QPF BASED ON HPC/GFS WITH AMOUNTS OF 1 TO 2 INCHES LIKELY. BASED ON
WIND GRIDS UPGRADED HIGH WIND WATCH TO HIGH WIND WARNING FOR IMD CST
FROM CAPE LOOKOUT N TO THE OBX. WENT WITH WIND ADVISORY FOR MOST ALL
OTHER COUNTIES ADJACENT TO WATER. FOR DEEP INLAND COUNTIES FEEL
GRDNT WINDS WILL REMAIN BELOW ADVISORY CRITERIA WITH BEST POTENTIAL
FOR STRONG WINDS IN CONVECTION. WL KEEP COASTAL FLOOD WATCH IN
PLACE. STILL NOT CONFIDENT ENOUGH TO GO WITH WARNING AS DURATION OF
STRONGEST ON SHORE WINDS S OF HAT IS RATHER SHORT. APPEARS BEST
POTENTIAL FOR COASTAL FLOODING WOULD BE ON SUNDAY SO WILL LET DAY
SHIFT LOOK AT 12Z MDL CYCLE AND DECIDE TO UPGRADE. DO EXPECT AT
LEAST HIGH SURF SO WILL PUT THAT UP FROM HAT S. COASTAL FLOOD THREAT
WILL SHIFT TO SOUND SIDE OF OBX SUN NIGHT WITH GUSTY WNW WINDS IN
WAKE OF DEEP LOW.

BEST CONVECTION AND STRONGEST WINDS WILL SHIFT OFFSHORE AROUND 18Z
SUNDAY. COULD STILL SEE SOME SHRA POSS TSRA SUN AFTN AND EVENING AS
UPR TRF SWINGS THROUGH. IF WE GET A BIT OF SUN EARLY IN THE AFTN
WILL HAVE TO WATCH FOR POSS HAIL LATER IN THE DAY AS TEMPS ALOFT
RAPIDLY COOL. KEPT CHC SHRA IN SUN EVENING UNTIL UPR TRF SHIFTS
FURTHER E.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...GIVEN FOCUS ON SHORT TERM DID
NOT MAKE MANY CHANGES TO EXTENDED. ONLY SIGNIFICANT CHANGE WAS TO
DROP POP NE SECTIONS MON AS ATMS DRIES OUT. WILL HAVE TO BE
CONCERNED FOR CONT OF POSS SOUNDSIDE FLOODING ON OBX THROUGH MON
WITH GUSTY WNW WINDS.

&&

.AVIATION /08Z-06Z/...CONT VFR INTO THIS EVENING. EXPECT SCT TO BKN HIGH
CLOUDS TODAY. WINDS WILL BEGIN TO INCREASE THIS EVENING AS STRONG
LOW APPROACHES. LOOKS LIKE BEST POTENTIAL FOR SHRA/TSRA WILL BE
AFTER 06Z TONIGHT. DID INTRODUCE PROB30 INLAND AFTER 03Z.

&&

.MARINE...PLEASANT BOATING CONDITIONS DURING THE DAY
TODAY...HOWEVER CONDITIONS WILL QUICKLY DETERIORATE THIS EVENING
AS A STRONG LOW PRES APPROACHES THE WATERS. LIGHT WINDS THIS
MORNING WILL SHIFT TO THE SE THIS AFTERNOON AND INCREASE TO AROUND
15 TO 20 KT BY LATE AFTERNOON. WINDS WILL SHIFT TO THE S AND
REACH GALE FORCE AFTER MIDNIGHT WITH FREQUENT STORM FORCE GUSTS
NEAR WARMER GULF STREAM WATERS...WHICH COVERS PORTIONS OF THE
OREGON INLET TO CAPE LOOKOUT ZONES. RAPIDLY DEEPENING LOW PRES WILL
MOVE JUST W AND N OF THE WATERS SUN MORNING WITH THE COLD FRONT
WILL CROSS THE WATERS SUN AFTERNOON SHIFTING THE WINDS TO NWLY.
THE WINDS WILL SUBSIDE A LITTLE AFTER FROPA BUT GALE FORCE STILL
EXPECTED ACROSS ALL BUT FAR NRN WATERS THROUGH SUN NIGHT...AND
EVEN INTO MON MORNING NEAR CAPE HATTERAS AS THE LOW CONTINUES
TO DEEPEN AS IT MOVES TOWARDS NEW ENGLAND. THIS LOW PRES IS
EXPECTED TO BEGIN TO FILL MON NIGHT AND TUE BUT REMAIN INVOF NEW
ENGLAND WHICH WILL CONTINUE TO BRING W-NWLY WINDS ABOVE SCA
CRITERIA THROUGH TUE. THE LOW PRES FINALLY MOVES EAST INTO THE N
ATLANTIC LATE TUE AND WED ALLOWING WINDS AND SEAS TO SUBSIDE TO
BELOW ADVISORY LEVELS.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH WIND WARNING FROM 4 AM TO 3 PM EDT SUNDAY FOR NCZ095-103-
     104.

     HIGH SURF ADVISORY FROM 6 AM TO 6 PM EDT SUNDAY FOR NCZ095-098-
     103-104.

     COASTAL FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY
     AFTERNOON FOR NCZ047-081-095-103-104.

     WIND ADVISORY FROM 4 AM TO 3 PM EDT SUNDAY FOR NCZ046-047-080-
     081-093-094-098.

MARINE...GALE WARNING FROM 2 AM TO 11 PM EDT SUNDAY FOR AMZ135.

     GALE WARNING FROM 2 AM TO 5 PM EDT SUNDAY FOR AMZ130.

     STORM WARNING FROM 5 AM TO 4 PM EDT SUNDAY FOR AMZ152-154-156.

     GALE WARNING FROM 2 AM TO 7 PM EDT SUNDAY FOR AMZ150.

     GALE WARNING FROM 2 AM SUNDAY TO 6 AM EDT MONDAY FOR AMZ158.

&&

SHORT TERM...FREDERICK
LONG TERM...FREDERICK
AVIATION...FREDERICK
MARINE...KENNEDY
Hazardous weather outlook, Apr 13, 5:02 AM EDT, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
502 AM EDT FRI APR 13 2007

NCZ029-044>047-079>081-090>094-140915-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
502 AM EDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG LOW PRESSURE WILL MOVE JUST NORTHWEST OF THE REGION LATE
SATURDAY NIGHT AND EARLY SUNDAY. A FEW STRONG TO POSSIBLY SEVERE
STORMS WILL BE POSSIBLE LATE SATURDAY NIGHT AND THE FIRST PART OF
SUNDAY. SOUTH TO SOUTHWEST WINDS WILL ALSO BECOME GUSTY BY SUNDAY
MORNING AND WIND ADVISORIES MAY BE NEEDED CLOSE TO THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ130-135-150-152-154-156-158-NCZ103-104-140915-
ALBEMARLE SOUND-PAMLICO SOUND-
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-OUTER BANKS DARE-
OUTER BANKS HYDE-
502 AM EDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AM AND EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG LOW PRESSURE WILL MOVE JUST NORTHWEST OF THE REGION LATE
SATURDAY NIGHT AND EARLY SUNDAY. A FEW STRONG TO POSSIBLY SEVERE
STORMS WILL BE POSSIBLE LATE SATURDAY NIGHT AND THE FIRST PART OF
SUNDAY. SOUTH TO SOUTHWEST WINDS WILL ALSO BECOME VERY GUSTY LATER
SATURDAY NIGHT INTO SUNDAY. WIND ADVISORIES OR HIGH WIND WARNINGS MAY
BE NEEDED ALONG THE COAST. THE STRONG SOUTH WIND WILL LEAD TO
HIGH SURF AND POSSIBLY SOME OVERWASH FOR THE SOUTH FACING BEACHES
SUNDAY. AS THE WINDS SHIFT TO THE WEST LATE SUNDAY INTO MONDAY
THERE WILL BE A THREAT FOR SOUNDSIDE FLOODING ALONG THE OUTER
BANKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-140915-
CARTERET-ONSLOW-
502 AM EDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG LOW PRESSURE WILL MOVE JUST NORTHWEST OF THE REGION LATE
SATURDAY NIGHT AND EARLY SUNDAY. A FEW STRONG TO POSSIBLY SEVERE
STORMS WILL BE POSSIBLE LATE SATURDAY NIGHT AND THE FIRST PART OF
SUNDAY. SOUTH TO SOUTHWEST WINDS WILL ALSO BECOME VERY GUSTY BY
SUNDAY MORNING AND WIND ADVISORIES MAY BE NEEDED. THE STRONG SOUTH
WINDS WILL LEAD TO HIGH SURF AND POSSIBLY SOME OVERWASH ALONG THE
SOUTH FACING BEACHES BY EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:39 AM EDTHigh Wind WarningMHX36 hr
Apr 14, 3:54 AM EDTHigh Surf AdvisoryMHX38 hr
Apr 14, 6:51 AM EDTMarine Weather StatementMHX3 days
Apr 14, 4:03 PM EDTCoastal Flood StatementMHXDare, Hyde26 hr

Nearby

Wind Advisories in North Carolina, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.